標題: Comment on "Zhang-Zhang polynomials of cyclo-polyphenacenes" by Q. Guo, H. Deng, and D. Chen
作者: Chou, Chien-Pin
Witek, Henryk A.
應用化學系
應用化學系分子科學碩博班
Department of Applied Chemistry
Institute of Molecular science
關鍵字: Zhang-Zhang polynomial;Clar covering polynomial;Cyclo-polyphenacene
公開日期: 1-May-2012
摘要: Explicit formulas for computing the Zhang-Zhang polynomial of cyclo-polyphenacenes, presented by Guo et al. (J. Math. Chem. 46:347, 2009) are found to be erroneous. In the present comment, a corrected version of Theorem 4.2 is given. The new formulation has been extensively tested by comparison with the Zhang-Zhang polynomials computed by brute force using a new, completely automatized computer code.
URI: http://hdl.handle.net/11536/16542
ISSN: 0259-9791
期刊: JOURNAL OF MATHEMATICAL CHEMISTRY
Volume: 50
Issue: 5
結束頁: 1031
Appears in Collections:Articles


Files in This Item:

  1. 000305232600002.pdf